i take wellbutrin and wellbutrin SR and lexapro i have been feeling this way for about 2 weeks and just have been feeling down in the dumps and would really like to start feelin better but i dont know what to do any more i have been to the drs about 3 to 4 times and he does not know what is wrong plz help me!!!
I'm not very certain about the side effects of the meds you're on. However, some of the symptoms you describe sound also like gastroparesis. Have you been seen by a gastrointestinal specialist? They could recommend some tests to make sure nothing else is going on. Its just a thought, it's very possible that it could be reactions to your meds. It's best to check with your doctor and see what they recommend. I wish you luck in your search. Take care and feel better soon!
Hello Girl. Quick question to you. Are you vomiting up blood, dark coffee ground like vomit, bile, or have diarrhea? Fever?
Stay hydrated use water, Gatorade, tea, soups, clear fluids. Eat anything that sits in your stomach that doesn't come up. Many recommend the B R A T diet. However, recent studies have shown that anything light will work. No raw veggies or fruit until food settles. That is what they do at our hospital.
Call the pharmacy you use and ask them to look at all medications and vitamin supplements you are taking. There are also food warnings to consider and no alcohol, of course. Ask them to check everything you are taking including:. Aspirin, Tylenol, sinus meds, whatever.
Do it now. If nothing shows up, tell the doctor this is too intense and see what they can do.,perhaps you started too strong. Perhaps this isn't going to work for you. As crummy as you feel it is important for you to get this worked out right away. Don't want you to get so weak you faint. If you do faint, you need to get to the hospital. Don't drive.
You ought to be seeing a psychiatrist for the medication. Not al general physicians have the full knowledge the Psych has.
You can also look up the meds in the medication above. However, I think you are pretty tired and having the pharmacist do the work will be easier. Be sure you have a list of everything you have been taking before you call.
Please stay in touch. Hope you start feeling better soon. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Feb 2018 • 2 answers
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Updated 19 Apr 2014 • 2 answers
Updated 22 Jan 2015 • 2 answers
Updated 22 Jul 2018 • 1 answer
Updated 28 Nov 2018 • 1 answer